# SDR AALA202208033370

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737
- Aircraft serial: 29566
- Aircraft time: 38,832 hours, 15,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT OVER WING EXIT INOPERATIVE. REPLACED BATTERY PACK AT 16 DEF. OPERATIONAL CHECK GOOD PER AMM 33-51-06-960-805.
